# SDR RAIA950507

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Part number: KPT06F84S
- Condition: Moisture
- Location: Lt Eng
- Part time: 9,124 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7341 - LEFT ENGINE LOST POWER, TORQUE DROPPED TO 50 PERCENT.  MAINTENANCE CLEANED AND RESEATED LEFT FUEL BY-PASS VALVE CONNECTOR.  PERFORMED GROUND RUNS ON SRL AND TTL SYSTEM ON LEFT SIDE ALL ENGINE PARAMETERS NORMAL.  (M)
